MAUDE Adverse Event Report: RESPIRONICS, INC. GARBIN EVO, LINDE; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. GARBIN EVO, LINDE; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LD2110X23B
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging two ventilation inop and a ventilator service required error codes were found during preventative maintenance on a garbin evo device.The device was not in use on a patient at the time of the occurrence.During the evaluation it was noted that two ventilator inoperative codes, machine flow railed low and machine flow stuck, and a ventilator service required, pressure sensor mismatch, error codes were observed on the device's error log.The device evaluation does not identify any specific component malfunction that would need to be replaced to resolve the ventilator inoperative and ventilation service required conditions.The were no repairs and/or parts replaced to address these error codes found on this device; therefore, no additional repair information was provided.The root cause isn't confirmed at this time.A final report is being submitted.If any additional information is received, a supplemental report will be filed.Additionally, during the service of the device, the system printed circuit assembly was replaced to address another error code, press pair error, that was observed on the device's error log.This was unrelated to the reportable issue.The particulate filter and air inlet foam filter were replaced for preventative maintenance unrelated to the reportable issue.The filter cover was replaced due to it being missing on the device.This was unrelated to the reportable issue.The software version was updated to 1.06.15.00.The device passed all final testing.
 
Additional Manufacturer Narrative
The reported failure of ventilator inoperative and ventilator service required error codes were accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device serial number, (b)(6) review confirms that the device met the final acceptance criteria and was released for final distribution.

Brand Name
GARBIN EVO, LINDE
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25276777
Report Number2518422-2026-014949
Device Sequence Number9734059
Product Code CBK
UDI-Device Identifier00606959057432
UDI-Public(01)00606959057432
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberLD2110X23B
Device Catalogue NumberLD2110X23B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown